# SDR AU960414

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 4194902
- Condition: Seized
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TELESCOPIC DOWNLOCK ROD SEIZED IN THE EXTENDED POSITION - THIS AREA OF THE ROD IS COVERED BY A RUBBERBOOT AND WAS FOUND TO BE CORRODED AND THE BOOT CONTAINED A QUANTITY OF RED DUST - FURTHER INVESTIGATION FOUND THAT THE NLGDOWNLOCK ROD WAS LACKING IN LUBRICATION AND BINDING BUT WAS NOT  SEIZED
